dietician-icon

Underweight

Hello there, I am 29, 5 foot 8 inch, and wight just 55 kg. I am underweight. For that reason, i take paractin and dexona. Do you suggest taking it? how long do i need to take it? is there any other way i can maintain my weight without using medicin? Thanks in advance for your help.
views-icons 34 Views Bookmark this Answer
Bookmark
v

Doctor Answers (3) on Underweight

doctor profile image
Harisha N L Bangalore | General Physician
Answered
Stop taking that...try to eat skinned out boiled chicken 1-2 pieces twice a week, fish curry not fish fry as it is rich in vitamins, eat fresh raw sprouts everyday twice, include berries and fresh fruits like avocado,pears, apples, citrus fruits all this things are rich in fibres and vitamins.... Your morning diet should include whole egg and a glass of milk, try to repeat this in the evening also....include green leafy vegetables in your diet. Milk products like chesse,panner etc and meat can help you gain weight but since they contribute more towards fat and based on the history you have given, you need proteins instead of fat to build your body mass so avoid it. Drink plenty of water and stay hydrated. Do daily brisk walking, cycling for 5-6kms,yoga and meditation....if possible go for a trekking or join some rock climbing classes if such a facility is available in your place and do it on a regular basis which will help you in developing stamina....Consult dietitian they will do the needful.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Rama S.K Pune | Internal Medicine
Answered
Who have prescribed you these....a quack or self googled medication??...you are doing harm to your body ...please pay fees towards a qualified physician
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Amarpreet Singh Riar Delhi | General Physician
Answered
Please stop Dexona immediately
It's a steroid and not recommended for this purpose. Gaining weight in a healthy way is the best option. For complete protocol you can consult me for the same
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO